[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] AcE Inhibitors Renoprotective effect



I was switched from Accupril to Cozaar because I was coughing terribly.  One
of the side effects of these medications is they can cause you to have a
little bit of a dry cough, but for me it was horrible.  My doctors office kept
trying to treat me for Bronchitis, but after several months, I stopped taking
the Accupril and my cough stopped.  I was then put on the Cozaar and have not
had the same problem. YMMV

Billie

"Patrick G. Jobe" wrote:

> >   >Does any one take ace inhibitors without high bp to
> >   protect your kidneys? <
> > - ----------------------------------------------------------
> > Yes for years, first Captopril, then Enalapril, then Accupril, now Altace
> > they are very effective.
> > A. L. Bender, M. D.
> > email @ redacted
>
> Just out of curiosity. What is the reason/rationale for changing from one
> ACE inhibitor to another?
>
> Thanks Pat
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml